# SDR 05FDEA00118

- Difficulty date: January 17, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 34,600 hours, 22,109 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTED UPPER AND LOWER SKINS, FOUND NO DAMAGE ON UPPER SKIN, LOWER SKIN HAS MINOR DAMAGE IN SKIN SURFACE NEAR FWD LT CORNER.  REPAIRED SKIN DAMAGE.
